# SDR DALA2024051605275

- Difficulty date: May 14, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N831DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31942
- Aircraft time: 28,442 hours, 10,803 cycles
- System (JASC): 5700 · Wing Structure
- Part: Wing
- Condition: None
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(LOG 5926508) ON TAXI IN AT CLE LEFT WINGLET CAME INTO CONTACT WITH RIGHT HORIZ STAB OF SPIRIT A321. PERFORMED VIS INSPS AND NDT REF B737 AMM 05-51-36 AND B737 NDTM PT6 51-00-00 PROCEDURES 16 AND 23 WITH NO FINDINGS RESET CBS AND OP GOOD CVR, INSTALLED NEW WINGLET ASSY IAW B737 AMM 57-21. ALL LIGHTS OPS CHECK GOOD, A/C OK FOR SVC.
